# SDR SIMA201115712

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 28,449 hours, 27,310 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001005
- Part serial: 1156A
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2819 THE CREW REPORTED DURING THE DESCENT THE FLAP FAILED IN REACHING NINE DEGREES.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT IAW FIM TASK 27-51-00-810-801-A.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT (FECU) IAW AMM 27-53-00.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 27-51-00-700-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
